# SDR SWAA2021052174079

- Difficulty date: May 17, 2021
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 78,338 hours, 46,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Enclosure
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE COVER NOT IN PLACE ; / REPOSITIONED FWD SERVICE DOOR SLIDE COVER PER MT 725-61-06
